I am 4 weeks into pristiq... 50 mg/ day... i think i am seeing alittle light at the end of the tunnel. I still seem to have this soul crushing anxiety first thing in the am. If i power through it and force myself to go out then it seems to get better but never completely goes away. But I have a lot of days where i just seem to sit and wonder if i will ever feel normal again... fortunately i am slow with work right now. This whole fatigue thing has been getting worse for the last few years... sucking it up is becoming increasingly harder to do. I guess im hoping that someone is going to tell me is that the meds will somehow magically kick in one day and this will all be over
Hi Cammy. It's unbelievable that I have exactly the same symptoms !! To the T. I am on day 18 of Pristique and wondering the same thing. If I have the same symptoms in 2 weeks I'm going to go to 100 which could help the anxiety. It's horrible. Also the 50 may take up to 6 weeks for anxiety. I am so fatigued and anxious it's hard to believe. Bobby
Hi cammy; This is normal what both of you are going through when your start on the Pristiq the first 1 to 2 weeks can make you feel even worse than before even increased anxiety and other side effects after that two weeks they start to get better, But to get the full benefit of this medication you have to take it about the same time each day and you reach your blood level when you have been on it for a total of 6 to 8 weeks and it should also help the anxiety but sometimes some people may have to talk to the doctor and get another prescription for something to help when the Anxiety is just too much so you could talk to the doctor and if it is too bad now give your doctor a call and talk to the doctor this is the hardest part with these medications try to get to the 6 to 8 week time lots of people do start to feel better anytime during the 4 or 5 week period but don't just stop this medication you have to decrease it slowly with the doctors hELP BEST OF LUCK TO BOTH OF YOU but what you are saying is all normal.
bobbie; Hi chuck here I would like you to read what I posted to Cammy60 to hep explain what is going on with your Pristiq you seem to have it down pretty good. And some of that anxiety could start to feel better soon if it does not if I'm right you are going to increase the Pristiq soon you should talk to the doctor about the high anxiety prior to increasing it. Just a suggestion hope you get to feeling better too. They don't do enough to warn us of these problems but this medication has helped a lot of people so try and stick with it. Have a great hump day aka Wednesday and hope you get to feeling better very soon also
Hello again Cammy my friend. I hit 5 weeks at 50mg and saw my doctor and I was still struggling like you so I have now increased to 100mg as of 2 days ago. Really struggling is the AM is certainly symptomatic of anxiety and depression and my GP believes that I suffer with depression also as this is the lack of motivation/everything is a struggle side of things. Depression is not sadness it is numbness, not looking forward to anything, lack of joy etc. That you continue to "push through" is a fantastic effort and most wont understand the effort that takes so pat yourself on the back... you are doing a great job. That you are still feeling the anxiety so severely might mean you need to go up a dose but that is best to get your GP or a psychiatrist to confirm. It is natural to think you wont get through this but you will. That you can still function is a testament to your resilience. Statistics show that 97% of people recover and lead fulfilling lives, and this experience will you a much greater awareness of yourself and how you function. Keep your head up my friend.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2010 • 1 answer
Any suggestions - I started taking Pristiq about 6 weeks ago and am not sure this is working for me?
Updated 12 Aug 2010 • 1 answer
Updated 17 Jan 2013 • 1 answer
Updated 23 May 2017 • 2 answers
Updated 17 Oct 2015 • 2 answers